PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Applications of the scarcity theorem in ordered Banach algebras

Volume 225 / 2014

Sonja Mouton Studia Mathematica 225 (2014), 219-234 MSC: Primary 46H05, 47A10, 47B65. DOI: 10.4064/sm225-3-3

Abstract

We apply Aupetit's scarcity theorem to obtain stronger versions of many spectral-theoretical results in ordered Banach algebras in which the algebra cone has generating properties.

Authors

  • Sonja MoutonDepartment of Mathematical Sciences
    Private Bag X1
    Stellenbosch University
    Matieland 7602, South Africa
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image